Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 71, NWS Miami, FL

July 5, 2020Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 5, 2020, 5:52 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2020, 5:52 PM EDT (21:52 UTC)
Expired
Jul 5, 2020, 6:22 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:00 PM EDTTSTM WND DMG1 W Miramar, FLTALL TREE DOWN AS REPORTED BY NATIONAL WEATHER SERVICE METEOROLOGIST JUST EAST OF INTERSECTION OF MIRAMAR PARKWAY AND SOUTHWEST 172ND AVENUE. THIS IS IN ASSOCIATION WITH AN EARLIER ROUND OF MULTICELLULAR CONVECTION THAT MATURED ALONG AN OUTFLOW-BOUNDARY COLLIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WUUS52 KMFL 052152
SVRMFL
FLC011-086-052245-
/O.NEW.KMFL.SV.W.0071.200705T2152Z-200705T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
552 PM EDT Sun Jul 5 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 645 PM EDT.

* At 552 PM EDT, severe thunderstorms were located along a line
  extending from near Intersection Krome And U.S. 27 to Ojus, moving
  northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hialeah, Pembroke Pines, Hollywood, Miramar and Davie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2605 8050 2607 8017 2590 8021 2589 8053
TIME...MOT...LOC 2152Z 229DEG 11KT 2594 8048 2596 8020 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
2 follow-up statements
279 
WWUS52 KMFL 052209
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
609 PM EDT Sun Jul 5 2020

FLC011-086-052245-
/O.CON.KMFL.SV.W.0071.000000T0000Z-200705T2245Z/
Miami-Dade FL-Broward FL-
609 PM EDT Sun Jul 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 609 PM EDT, severe thunderstorms were located along a line
extending from near Intersection Krome And U.S. 27 to Country Club,
moving northwest at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Davie and Miami Gardens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2606 8025 2590 8027 2589 8053 2605 8050
      2606 8034
TIME...MOT...LOC 2209Z 152DEG 6KT 2596 8049 2597 8030 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
178 
WWUS52 KMFL 052222
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
622 PM EDT Sun Jul 5 2020

FLC011-086-052231-
/O.CAN.KMFL.SV.W.0071.000000T0000Z-200705T2245Z/
Miami-Dade FL-Broward FL-
622 PM EDT Sun Jul 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are 
still possible with these thunderstorms, and a Significant Weather 
Advisory remains in effect.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2606 8025 2590 8027 2589 8053 2605 8050
      2606 8034
TIME...MOT...LOC 2220Z 229DEG 11KT 2598 8046 2599 8027 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:58 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 5, 2:58 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Miami FL
258 PM EDT Sun Jul 5 2020

.Short Term...

Rest Of This Afternoon (Mesoscale Update)...

Visible satellite loops indicate more widespread boundary-layer
cumulus development across South Florida today compared to
yesterday -- indicative of greater tropospheric moisture content
responding to mass fluxes along the periphery of a northern Gulf
cyclonic-flow perturbation. As a result, convective coverage
today should be greater today than yesterday -- more scattered to
numerous today. Precipitable water has increased by around 0.2
inch during the past day, which will increase the conditional
potential for precipitation loading to strengthen downdrafts,
while midlevel lapse rates remain at a similar 6.0-6.5 C/km.
Midlevel winds today are west-southwesterly around 15 kt -- about
5 kt weaker than those yesterday. Given the marginal decrease in
already modest vertical shear, though still locally enhanced along
and east of the east-coast sea-breeze boundary that has edged
inland, the boosted tropospheric moisture should still maintain a
microburst potential with convection maturing and advancing
toward the east coast in through 7PM. Lateral expansion of
related strong-wind potential could accompany cold-pool
amalgamation toward the east-coast vicinity after around 4PM. An
isolated damaging wind gust could occur as a reasonable worst-
case scenario, especially where low-level lapse rates steepen the
most from metro/coastal Broward into metro/coastal Palm Beach
County. Also, isolated hail -- mostly small -- could accompany
incipient updraft stages. Though, sufficiently cool midlevel
profiles could support an isolated risk for quarter-size hail.
Frequent lightning and torrential downpours are expected, and
backbuilding convection could yield a localized-flooding risk.

Overnight and Monday...

Overnight tonight temperatures will drop into the mid 70s over the
interior with upper 70s along the gulf coast and near to low 80s over
the east coast metro. Showers and thunderstorms will be possible
over the Gulf and Atlantic waters overnight.

Another day of unsettled weather is expected with the start of the
week. High pressure with a light and variable wind flow across the
region. A low pressure system along a stalled frontal boundary is
expected to move in the Northern Gulf of Mexico. Meanwhile across
South Florida abundant moisture remains with PWATs around 1.9-2
inches. Sea breezes will develop in the afternoon with this being
the main forcing mechanism to initiate convection, Additional
convection will develop along sea breeze and outflow boundary
interactions. Main impacts will continue to be the same across South
Florida with frequent lightning, gusty winds, heavy rainfall and
small hail possible.

Afternoon temperatures will continue to be above normal in the lower
to mid 90s across the area. Heat indices will continue to soar into
the triple digits up to 106.

.Long Term...

Monday Night through Tuesday...

Broad mid/upper troughing will prevail across the southeast States,
with zonally elongated ridging extending from the western Atlantic
through the Bahamas and southeast Gulf of Mexico. A surface front
attendant to the upper wave will remain draped across the coastal
Gulf Coast states, with surface cyclogenesis potentially occurring
somewhere along the frontal zone well to our north. Our location
along the western periphery of the upper ridge will maintain weak
southwesterly flow aloft with light south/southeasterly flow through
the lower troposphere. The reservoir of relatively deep moisture
remains in place, with model forecast precipitable water values
remaining at or above 2 inches through the period. While the mid
levels shouldn't be particularly cool given the ridging in place,
low-level diabatic heating and the aforementioned moisture should
result in plentiful thermodynamic instability and convective
initiation along the inland advancing sea breeze boundaries. Given
the rather light flow pattern thunderstorm development may spread
back towards coastal areas later in the afternoon along colliding
outflow boundaries. It appears that thunderstorm coverage may be a
bit more widespread on Tuesday given slightly deeper moisture and
less influence from the low level ridge. That said afternoon PoPs of
40-50 percent are still anticipated for inland areas each afternoon.
A few stronger storms are possible, and a localized/urban flooding
risk may develop given slow storm motions. Very little change in
temperatures is expected during this period with above average
readings expected. Highs away from the coasts will be well into
the 90s, with lows in the 70s inland and lower 80s along the
coasts. Maximum heat indices of 100 to 108 degrees are likely, so
caution should be exercised by those working outdoors.

Wednesday through Sunday...

The upper trough will gradually lift from the Southeast CONUS into
the mid Atlantic States as ridging at the surface and aloft briefly
expands across the southern Gulf of Mexico and northwest Caribbean
Sea. A low pressure system, potentially with subtropical
characteristics, should be in the vicinity of the coastal Carolinas
early in the period, before pulling away to the north by late week.
However, residual troughing may extend southwest of this feature for
a time. Given deep moisture, light tropospheric flow, and the usual
sea breeze circulation patterns daily shower/thunderstorm
development is anticipated. However, there is some murkiness with
convective trends and coverage by late week depending upon the
evolution of the large scale pattern. It's possible that a more
widespread heavy rain/localized flooding risk could develop during
this time. Keep up with forecast changes. Otherwise the warm pattern
looks to continue with above average temperatures expected.

&&

.Marine...

Generally benign boating conditions continue through the
forecast period for all South Florida coastal waters. Only exception
will be with any thunderstorm that may form, which will bring brief
localized periods of rough seas and gusty winds.

&&

.Aviation (18z TAFs)...

Light winds this morning with some lingering smoke/haze from
fireworks last night trapped in the inversion layer causing some
limited vis. Light winds will continue until both seabreezes
begin to pick up around 16Z. VCTS for all terminals this
afternoon. Sub-VFR conditions for cigs/vis with showers and
storms that move over the terminals, with best chances after 18Z
for east coast. Light winds once again overnight tonight.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  92  78  92 /  60  60  20  50
Fort Lauderdale  80  91  80  91 /  40  40  30  50
Miami            80  93  80  92 /  30  50  20  50
Naples           77  92  78  94 /  20  50  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

This Afternoon...Cohen
Tonight through Monday and Aviation/Marine...Kelly
Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 3:26 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
326 PM EDT Sun Jul 5 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060730-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
326 PM EDT Sun Jul 5 2020

...Strong to Severe Thunderstorms Possible This Afternoon...
...Heat Index Values around 105 This Afternoon...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered thunderstorms will affect mainly eastern interior
and east coast metro areas this afternoon and early evening. The
main threats are lightning, gusty winds, small hail, and locally
heavy rainfall.

Waterspouts: Waterspouts are possible this morning with showers in
the Gulf and Atlantic waters. This afternoon showers and
thunderstorms that move over Lake Okeechobee or offshore the Atlantic
waters will be capable of producing waterspouts.

Wind: Thunderstorm wind gusts of 50 mph or greater are possible with
the stronger storms this afternoon and evening.

Hail: Strongest storms will be capable of producing small hail this
afternoon and evening.

Heavy Rainfall: Heavy rainfall is possible in the strongest
thunderstorm activity. Some localized flooding, especially in urban
and poor drainage areas will be possible.

Temperatures: Heat index values around 105 this afternoon over
portions of South Florida.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered thunderstorms are forecast to affect portions of South
Florida each and every afternoon and evening through the period.
Strong wind gusts, frequent lightning, hail, and torrential rainfall
could accompany this activity. Best chances remain over interior and
east coast areas.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jul 5, 4:54 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     MARINE TSTM WIND 6 SSE PRINCETON         25.43N 80.35W
07/05/2020  M51 MPH          MIAMI-DADE         FL   MESONET

            WXFLOW MESONET STATION XTKY TURKEY POINT
            REPORTED 51-MPH WIND GUST WITH CONVECTIVE
            MICROBURST.

&&

COHEN
Special weather statement, Jul 5, 5:00 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
500 PM EDT Sun Jul 5 2020

FLZ073-074-173-174-052145-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
500 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
545 PM EDT...

* At 459 PM EDT, National Weather Service meteorologists were
  tracking widely scattered strong thunderstorms along a line
  extending from 6 miles northwest of Royal Palm Ranger to near
  Homestead General Airport to near Miccosukee Resort to Gladeview.
  Movement was northeast at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables,
  South Miami, Surfside, Hallandale, Homestead General Airport, Miami
  Gardens, The Redland, Kendall, North Miami, Doral, North Miami
  Beach, Aventura, Miami Lakes, Hialeah Gardens and Sunny Isles
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2538 8052 2536 8080 2555 8065 2579 8058
      2596 8037 2596 8030 2597 8029 2597 8012
      2599 8012 2599 8008 2587 8006
TIME...MOT...LOC 2059Z 220DEG 7KT 2546 8068 2551 8059 2574 8047 2582
8025

Cohen
Local storm report, Jul 5, 5:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
509 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     1 ESE HAVERHILL         26.69N 80.11W
07/05/2020                   PALM BEACH         FL   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE METEOROLOGIST
            REPORTED LARGE, LONG TREE BRANCH SNAPPED
            ALONGSIDE MILITARY TRAIL BY WEST PALM BEACH
            INTERNATIONAL AIRPORT. TIME OF REPORT IS
            BASED ON TREND IN -20C ISOTHERMAL
            REFLECTIVITY FROM MRMS INCREASING --
            FOLLOWING INITIAL STRONG GUST AT PBI --
            PEAKING AROUND 51 DBZ AROUND TIME OF
            TREE-DAMAGE REPORT BEFORE SUBSEQUENTLY
            DECREASING.

&&

COHEN
Special weather statement, Jul 5, 5:11 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
511 PM EDT Sun Jul 5 2020

FLZ067-068-168-052200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
511 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 600 PM EDT...

* At 510 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southeast of Indiantown to Palm Beach Gardens. Movement was east at
  10 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Tequesta, Juno Beach,
  North Palm Beach, Lake Park, North County Airport, Juno Ridge, The
  Acreage, Fau North Campus, Philo Farms, Limestone Creek, Caloosa
  and Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2680 8007 2684 8040 2696 8041 2696 8014
      2697 8014 2697 8005
TIME...MOT...LOC 2110Z 248DEG 9KT 2695 8039 2683 8011

Cohen
Local storm report, Jul 5, 5:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FLOOD            2 SSE HAVERHILL         26.66N 80.11W
07/05/2020                   PALM BEACH         FL   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE EMPLOYEE REPORTS
            PARKING-LOT FLOODING NEAR INTERSECTION OF
            SOUTH MILITARY TRAIL / FLORIDA HIGHWAY 809
            AND SUMMIT BLVD.

&&

COHEN
Special weather statement, Jul 5, 5:39 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
539 PM EDT Sun Jul 5 2020

FLZ071>074-172-173-052230-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
539 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 630 PM EDT...

* At 539 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Pennsuco to Hard Rock Stadium. Movement was northeast at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar,
  Davie, Plantation, Hallandale, Miami Gardens, Weston, North Miami,
  North Miami Beach, Aventura, Dania Beach, Miami Lakes, Cooper City,
  Hialeah Gardens, Sunny Isles Beach, Opa-Locka and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2591 8011 2582 8051 2590 8066 2606 8061
      2615 8008
TIME...MOT...LOC 2139Z 221DEG 14KT 2589 8044 2596 8020

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jul 5, 2:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 5, 2:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jul 5, 2:38 PM EDTSpecial Weather StatementMFLBroward37 min
Jul 5, 2:48 PM EDTSpecial Marine WarningMFL117 min
Jul 5, 2:51 PM EDTSpecial Weather StatementMFLMartin39 min
Jul 5, 2:58 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach36 min
Jul 5, 3:06 PM EDTAreal Flood AdvisoryMFLPalm Beach4 hr
Jul 5, 3:17 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jul 5, 3:18 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jul 5, 3:22 PM EDTSpecial Weather StatementMFLBroward38 min
Jul 5, 3:24 PM EDTSpecial Marine WarningMFL2 hr
Jul 5, 3:27 PM EDTSevere Thunderstorm WarningMFLPalm Beach48 min
Jul 5, 3:40 PM EDTSpecial Marine WarningMFL65 min
Jul 5, 3:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jul 5, 4:06 PM EDTFlash Flood WarningMFLPalm Beach2 hr
Jul 5, 4:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 5, 5:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 5, 5:11 PM EDTSpecial Weather StatementMFLMartin49 min
Jul 5, 5:39 PM EDTSpecial Weather StatementMFLBroward51 min
Jul 5, 6:02 PM EDTSpecial Marine WarningMFL118 min
Jul 5, 6:42 PM EDTSpecial Weather StatementMFLBroward18 min
Jul 5, 6:47 PM EDTSpecial Weather StatementMFLMiami-Dade58 min
Jul 5, 7:15 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 5, 7:58 PM EDTSpecial Marine WarningMFL2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.